It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board


Eye & Vision Board Index


Rebound reaction
Aug 6, 2005
I did some research on eye drops that contain tetrahydrozoline, like visine, and found some frightening results, a dependency called rebound reaction. I wear contacts, have terrible allergies, and work construction, so my eyes come in contact with a lot of irritants. They are bloodshot a couple times a day, so I have been using eye drops to try and relieve the irritation, dryness, and redness. I did not know that using eye drops like visine can cause a dependency and essentially make the problem worse. I have stopped using visine all together when I found out about the dangers of tetrahydrozoline. I read that it can eventually lead to glaucoma! I am affraid that I might have developed a rebound reaction from using visine about 10 times a week, sometime more, for a year or two now. Should I be worried about having chronic bloodshot eyes now due to rebound reaction? Will my eyes' dependency on tetrahydrozoline go away if I do not use it for a certain period of time? My next eye appointment is not for a month or two, but I want to easy my worries and stresses about this asap. I will only use a preservative free rewetting eye drop from now on, and I am going to carefully check the lables in light of all this information. I have looked into this a LOT and found a lot of good information, but I cannot find anything about what to do once you develop a rebound reaction. Thank you for any information and help! I greatly appreciate it.





All times are GMT -7. The time now is 07:52 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!